# SDR YENA2022030400121

- Difficulty date: February 26, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 20,707 hours, 13,911 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Feedback Unit
- Part number: 17073207901
- Part serial: B2464
- Condition: Failed
- Location: Nlg-E190-St-Eq
- Part time: 20,707 hours, 13,911 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT # 1486, PIT-BOS. ON LANDING " STEER FAIL" EICAS. QRH PROCEDURE DID NO CLEAR MESSAGE, DIFF BRAKING USED;BOTH FEEDBACK SENSORS  AND FEEDBACK ASSY WERE REPLACED REF DEFECT 3248112-1, 3248112-2 AND 3248111-1, 3248111-2. ADJUSTMENT OF FEEDBACK SENSORS AND OPS CHECK WERE ACCOMPLISHED ON DEFECT 3248113-1
